Evil elements in Coxeter groups

Perkins, Sarah B. and Rowley, Peter (2002) Evil elements in Coxeter groups. Journal of Algebra, 251 (2). pp. 538-559. ISSN 0021-8669

[img] PDF
Restricted to Repository staff only

Download (190kB)
Official URL: http://www.sciencedirect.com/science?_ob=IssueURL&...
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 08 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/450

Actions (login required)

View Item View Item